# SDR AALA202412299017

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 38,672 hours, 15,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE SLIDE ARMING HANDLE IS VERY LOOSE FOR EMERGENCY EXIT DOOR 3R. MAINTENANCE RESECURED ARMING HANDLE ON EXIT DOOR 3R PER AMM 52-22-21.
